# SDR UALA2010111904274

- Difficulty date: November 19, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 58,794 hours, 20,648 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Lt Recirculaton
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUL ODOR,  CHRONIC HISTORY AND POSSIBLE OIL ODOR.  RECOMMEND TROUBLESHOOTING REF MM.    REPLACED LEFT RECIRCULATON FILTER REF MM.  ACCOMPLISHED TROUBLESHOOTING PROCEDURE OUTLINED IN MM, NO DEFECTS NOTED.  CHECKED RT ENGINE AND LT PACK FOR EXTERNAL OIL LEAKAGE, NO LEAKS NOTED.  CHECKED LEFT ACM FOR LEAKS, NO LEAKS NOTED.  RAN ENGINES AT HIGH POWER PER JRH AND RAN PACKS.  SMELL HAS NOW DIMINISHED.
